# SDR UPS02839816

- Difficulty date: October 22, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657503501
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 2ND OBSERVER'S FWD SEAT TRACK LOCK PIN HOLES WORN.  REMOVED OLD SEAT TRACK IAW DC8 SRM 51-3-0.  DRILLED NEW SEAT TRACK IAW DC8 SRM 51-1-24.  INSTALLED NEW SEAT TRACK IAW DC8 SRM 51-3-0.
